# SDR REXA2013031800573

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,306 hours, 24,610 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4354 (MSP TP DAY) PERFORMED AN AIR RETURN FOR A GEAR RETRACTION ISSUE.  THE AIRCRAFT LANDED SAFELY AND FLIGHT CREW DECLARED AN EMERGENCY.  REPLACED SIDE STAY ACTUATOR, OK FOR SERVICE.
